Skip to main content

Symmetric Markov Processes with Tightness Property

  • Conference paper
  • First Online:
Stochastic Partial Differential Equations and Related Fields (SPDERF 2016)

Part of the book series: Springer Proceedings in Mathematics & Statistics ((PROMS,volume 229))

  • 2210 Accesses

Abstract

A symmetric Markov process X is said to be in Class (T) if it is irreducible, strong Feller and possesses a tightness property. We give some properties of X in Class (T) and of the semi-group \(p_t\) of X: the uniform large deviation principle of X, \(L^p\)-independence of growth bounds of \(p_t\), compactness of \(p_t\) as an operator in \(L^2\), and boundedness of every eigenfunction of \(p_t\).

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 109.00
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 149.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 169.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Similar content being viewed by others

References

  1. Chen, Z.-Q.: Gaugeability and conditional gaugeability. Trans. Am. Math. Soc. 354, 4639–4679 (2002)

    Article  MathSciNet  Google Scholar 

  2. Chung, K.L., Zhao, Z.X.: From Brownian Motion to Schrödinger’s Equation. Springer, Berlin (1995)

    Book  Google Scholar 

  3. Deuschel, J.-D., Stroock, D.W.: Large Deviations. American Mathematical Society, Providence (2001)

    Book  Google Scholar 

  4. Edmunds, D.E., Evans, W.D.: Spectral Theory and Differential Operators. Oxford University Press, Oxford (1987)

    Google Scholar 

  5. Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes, de Gruyter, 2nd rev. and ext. ed. (2011)

    Google Scholar 

  6. Itô, K.: Essentials of Stochastic Processes. American Mathematical Society, Providence (2006)

    Book  Google Scholar 

  7. Kaleta, K., Kulczycki, T.: Intrinsic ultracontractivity for Schrödinger operators based on fractional Laplacians. Potential Anal. 33, 313–339 (2010)

    Article  MathSciNet  Google Scholar 

  8. Lenz, D., Stollmann, P., Wingert, D.: Compactness of Schrödinger semigroups. Math. Nachr. 283, 94–103 (2010)

    Article  MathSciNet  Google Scholar 

  9. Schilling, R. L.: Measures, Integrals and Martingales. Cambridge University Press, Cambridge (2005)

    Google Scholar 

  10. Simon, B.: Schrödinger operators with purely discrete spectra. Methods Funct. Anal. Topol. 15, 61–66 (2009)

    MATH  Google Scholar 

  11. Simon, B.: Operator Theory, A Comprehensive Course in Analysis, Part 4. American Mathematical Society (2015)

    Google Scholar 

  12. Stollmann, P., Voigt, J.: Perturbation of Dirichlet forms by measures. Potential Anal. 5, 109–138 (1996)

    Google Scholar 

  13. Takeda, M.: Lp-independence of spectral bounds of Schrödinger type semigroups. J. Funct. Anal. 252, 550–565 (2007)

    Article  MathSciNet  Google Scholar 

  14. Takeda, M.: A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Am. Math. Soc. 141, 4371–4383 (2013)

    Article  MathSciNet  Google Scholar 

  15. Takeda, M.: A variational formula for Dirichlet forms and existence of ground states. J. Funct. Anal. 266, 660–675 (2014)

    Article  MathSciNet  Google Scholar 

  16. Takeda, M.: Criticality and subcriticality of generalized Schrödinger forms. Illinois J. Math. 58, 251–277 (2014)

    MathSciNet  MATH  Google Scholar 

  17. Takeda, M., Tawara, Y., Tsuchida, K.: Compactness of Markov and Schrödinger semi-groups: a probabilistic approach. Osaka J. Math. 54, 517–532 (2017)

    MathSciNet  MATH  Google Scholar 

  18. Wu, L.: Some notes on large deviations of Markov processes, Acta Math. Sin. (Engl. Ser.) 16, 369-394 (2000)

    Google Scholar 

Download references

Acknowledgements

The author would like to thank the referee for helpful comments on this paper.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Masayoshi Takeda .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2018 Springer International Publishing AG, part of Springer Nature

About this paper

Check for updates. Verify currency and authenticity via CrossMark

Cite this paper

Takeda, M. (2018). Symmetric Markov Processes with Tightness Property. In: Eberle, A., Grothaus, M., Hoh, W., Kassmann, M., Stannat, W., Trutnau, G. (eds) Stochastic Partial Differential Equations and Related Fields. SPDERF 2016. Springer Proceedings in Mathematics & Statistics, vol 229. Springer, Cham. https://doi.org/10.1007/978-3-319-74929-7_33

Download citation

Publish with us

Policies and ethics